# SDR DALA2017120408409

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,624 hours, 53,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND CORROSION WITH CRACK ON OUTER SKIN ON LOWER UHF ANTENNA. CUT OUT DAMAGE OND REMOVED INTERNAL PARTS FOR ACCESS. C/W ER/A 563889-14 REV 0 ON NRC4 SCEPTOR LOG 0323707.  (LP3884696)
